Instability of the characteristic exponents of statistically regular systems
Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 315-318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_3_a10,
author = {V. M. Millionshchikov},
title = {Instability of the characteristic exponents of statistically regular systems},
journal = {Matemati\v{c}eskie zametki},
pages = {315--318},
year = {1967},
volume = {2},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a10/}
}
V. M. Millionshchikov. Instability of the characteristic exponents of statistically regular systems. Matematičeskie zametki, Tome 2 (1967) no. 3, pp. 315-318. http://geodesic.mathdoc.fr/item/MZM_1967_2_3_a10/